Open Journal of Applied Sciences

Vol.5 No.10(2015), Paper ID 60796, 10 pages

DOI:10.4236/ojapps.2015.510064

 

Integral Φ0-Stability of Impulsive Differential Equations

 

Anju Sood, Sanjay K. Srivastava

 

Applied Sciences Department (Research Scholar-1113002), Punjab Technical University, Kapurthala, India
Applied Sciences Department (Mathematics), Beant College of Engineering and Technology, Gurdaspur, India

 

Copyright © 2015 Anju Sood, Sanjay K. Srivastava et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Sood, A. and Srivastava, S. (2015) Integral Φ0-Stability of Impulsive Differential Equations. Open Journal of Applied Sciences, 5, 651-660. doi: 10.4236/ojapps.2015.510064.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.